advertisement

Allergy

Question
Posted by: Mo | 2018/11/04

Q.

202 preservative

I have been eating a lot of hummus recently and my ankles are swelling up could this be due to preservatives?

Expert's Reply

A.

Allergy expert
- 2018/12/11

Allergy to hummus (sesame and chickpea) would cause oral itching and rashes. Even a preservative in hummus would cause a rash or breathing difficulties. It is unlikely that eating hummus would cause only your ankles to swell. Rather get your doctor to check your heart and kidneys out.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.